# SDR P5CA9600870

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- Engine: Pwa JT9D7A
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Shroud
- Part number: 65B9016617
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLING SHROUD BROKEN ON NR 2 ENGINE GENERATOR.  REPLACED NR 2 ENGINE GENERATOR COOLING SHROUD PER BAC MM 75-21-02.
